MAUDE Adverse Event Report: CORDIS CORPORATION ENDO DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION ENDO DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number SRD6109
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tip of 5f 125cm tempo aqua contrast catheter was found cracked when opening the package.The device cracked but did not separate into two separate pieces.The procedure was completed by changing to another sim2 catheter.There was no reported injury to the patient.There was no damage to the packaging of the device, and the product was stored without any damage in the lab.The device was prepped per the instructions for use (ifu), and no difficulty was experienced during the prep.The access site was the radial artery, and the intended procedure was for carotid artery stenosis.There was no vessel tortuosity.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the tip of 5f 125cm tempo aqua contrast catheter was found to be cracked at the distal end of the body/shaft when opening the package.The device cracked but did not separate into two separate pieces.The procedure was completed by changing to another sim2 catheter.There was no reported injury to the patient.There was no damage to the packaging of the device, and the product was stored without any damage in the lab.The device was prepped per the instructions for use (ifu), and no difficulty was experienced during the prep.The access site was the radial artery, and the intended procedure was for carotid artery stenosis.There was no vessel tortuosity.The device was not returned for evaluation.One photo was submitted for review, and it revealed a cracked condition on the body of the catheter.No other anomalies or outstanding details could be observed in the image.The event ¿catheter (body/shaft) ¿ cracked¿ was confirmed since a cracked condition was noted on the body/shaft.However, the root cause cannot be determined because the device was not returned for evaluation.It¿s possible that storage or handling factors may have caused the crack.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the tip of 5f 125cm tempo aqua contrast catheter was found to be cracked at the distal end of the body/shaft when opening the package.The device cracked but did not separate into two separate pieces.The procedure was completed by changing to another sim2 catheter.There was no reported injury to the patient.There was no damage to the packaging of the device, and the product was stored without any damage in the lab.The device was prepped per the instructions for use (ifu), and no difficulty was experienced during the prep.The access site was the radial artery, and the intended procedure was for carotid artery stenosis.There was no vessel tortuosity.The device will not be returned for evaluation as multiple attempts were made without success.

Brand Name
ENDO DIAGNOSTIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key21181091
Report Number9616099-2025-00093
Device Sequence Number8546532
Product Code DQO
UDI-Device Identifier10705032049795
UDI-Public(01)10705032049795(17)251031(10)18163127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2025
Device Catalogue NumberSRD6109
Device Lot Number18163127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/19/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
125CM SIM2 CATHETER
Patient SexUnknown